Volume 18, issue 2 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Rational curves and special metrics on twistor spaces

Misha Verbitsky

Geometry & Topology 18 (2014) 897–909
Bibliography
1 A Aeppli, Some exact sequences in cohomology theory for Kähler manifolds, Pacific J. Math. 12 (1962) 791 MR0144359
2 L Alessandrini, G Bassanelli, Positive $\partial\bar\partial$–closed currents and non-Kähler geometry, J. Geom. Anal. 2 (1992) 291 MR1170477
3 L Alessandrini, G Bassanelli, Metric properties of manifolds bimeromorphic to compact Kähler spaces, J. Differential Geom. 37 (1993) 95 MR1198601
4 M Audin, J Lafontaine, editors, Holomorphic curves in symplectic geometry, Progress in Mathematics 117, Birkhäuser (1994) MR1274923
5 A L Besse, Einstein manifolds, Ergeb. Math. Grenzgeb. 10, Springer (1987) MR867684
6 F Campana, Algébricité et compacité dans les espaces de cycles, C. R. Acad. Sci. Paris Sér. A-B 289 (1979) MR552210
7 F Campana, On twistor spaces of the class $\mathcal C$, J. Differential Geom. 33 (1991) 541 MR1094468
8 P Deligne, P Griffiths, J Morgan, D Sullivan, Real homotopy theory of Kähler manifolds, Invent. Math. 29 (1975) 245 MR0382702
9 J P Demailly, Applications of the theory of $L^2$ estimates and positive currents in algebraic geometry,  lecture notes from the 2007 summer school in Grenoble, France.
10 J P Demailly, M Paun, Numerical characterization of the Kähler cone of a compact Kähler manifold, Ann. of Math. 159 (2004) 1247 MR2113021
11 N Enrietti, A Fino, G Grantcharov, Tamed symplectic forms and generalized geometry, J. Geom. Phys. 71 (2013) 103 MR3062457
12 N Enrietti, A Fino, L Vezzoni, Tamed symplectic forms and strong Kähler with torsion metrics, J. Symplectic Geom. 10 (2012) 203 MR2926995
13 J E Fornæss, R Narasimhan, The Levi problem on complex spaces with singularities, Math. Ann. 248 (1980) 47 MR569410
14 P Gauduchon, La $1$–forme de torsion d'une variété hermitienne compacte, Math. Ann. 267 (1984) 495 MR742896
15 M Gromov, Pseudoholomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307 MR809718
16 R Harvey, H B Lawson Jr., An intrinsic characterization of Kähler manifolds, Invent. Math. 74 (1983) 169 MR723213
17 N J Hitchin, Kählerian twistor spaces, Proc. London Math. Soc. 43 (1981) 133 MR623721
18 S Ivashkovich, Complex Plateau problem in non-Kähler manifolds, Ann. Polon. Math. 70 (1998) 131 MR1668721
19 S Ivashkovich, Extension properties of meromorphic mappings with values in non-Kähler complex manifolds, Ann. of Math. 160 (2004) 795 MR2144969
20 D Kaledin, M Verbitsky, Non-Hermitian Yang–Mills connections, Selecta Math. 4 (1998) 279 MR1669956
21 J Kollár, Rational curves on algebraic varieties, Ergeb. Math. Grenzgeb. 32, Springer (1996) MR1440180
22 M L Michelsohn, On the existence of special metrics in complex geometry, Acta Math. 149 (1982) 261 MR688351
23 C Mourougane, Hessian of the natural Hermitian form on twistor spaces arXiv:1202.0183
24 D Panov, A Petrunin, Telescopic actions, Geom. Funct. Anal. 22 (2012) 1814 MR3000502
25 T Peternell, Algebraicity criteria for compact complex manifolds, Math. Ann. 275 (1986) 653 MR859336
26 D Popovici, Stability of strongly Gauduchon manifolds under modifications, J. Geom. Anal. 23 (2013) 653 MR3023853
27 M Schweitzer, Autour de la cohomologie de Bott–Chern arXiv:0709.3528
28 J Streets, G Tian, A parabolic flow of pluriclosed metrics, Int. Math. Res. Not. IMRN (2010) 3101 MR2673720
29 C H Taubes, The existence of anti-self-dual conformal structures, J. Differential Geom. 36 (1992) 163 MR1168984
30 I Vaisman, A geometric condition for an lcK manifold to be Kähler, Geom. Dedicata 10 (1981) 129 MR608134
31 M Verbitsky, Pseudoholomorphic Curves on Nearly Kähler Manifolds, Comm. Math. Phys. 324 (2013) 173 MR3116321